# SDR IPXA2021062670972

- Difficulty date: June 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 61,331 hours, 20,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T86293
- Condition: Corroded
- Location: Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CORROSION WAS FOUND ON 2EA SPLICE TEES (P/N:145T8629-3) OF FAIRING INSTL, KEEL BEAM NEAR STA 917, STA 962 BETWEEN RBL 10 - LBL 10.INSTALL NEW PART I.A.W. BOEING DWG 145T8629 SH 2, REV "A" AND 767-300F SRM 51-40-02 REV.80.03.
